# SDR FDEA201505281654

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: ARH0052528
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SLAT DRIVE INBD & OTBD ACTUATORS WILL NOT TAKE GREASE.  R & R RT OTBD SLAT DRIVE ASSEMBLY.  BOTH INBD & OTBD DRIVE ACTUATORS & ASSOCIATED ATTACH HARDWARE IAW AMM 27-83-30-4.
